Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Mebeverine, continuous menstrual bleeding, no cramps. Due to medication?

i have been takihg mebeverine for nearly 2 weeks 3 times a day.i am normally on my period for 4 or 5 days but this month im on day 6 and no signs of it easing .could these tablets be the reasonalso i usually have bad tummy cramps before my period starts but this didnt happen this month.could the tablets have helped with this 21 years old .
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  62 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor